MathSciNet Relay Station
MathSciNet bibliographic data
MR2046474 (2005e:60073) 60F15
Wang, Yuebao; Yan, Jigao; Cheng, Fengyang; Su, Chun The strong law of large numbers and the law of the iterated logarithm for product sums of NA and AANA random variables. Southeast Asian Bull. Math. 27 (2003), no. 2, 369–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement